So, I ended up taking some vistaril last night at like 2 am to help finally sleep. Only it hasn’t worn off yet 10 hours later and I can’t function. My brain is mush and my body is not moving when I will it. This is frustrating.
My body is hyper-sensitive to medication, so if I haven’t been on it in a while, it will kick my ass. Case in point.
☆9:30pm☆ – brain is still mush. It feels like wet cement. I even had a nap earlier and it didn’t help. This sucks. No more full dose of Vistaril for me, just 25mg and only if absolutely necessary.
also, I have developed a fear of sleeping at night… not fear exactly, just anxiety around it… I think that is why I was up so late last night… I feel the same again tonight. I will have to try to explore what and why it is. This is new since the hospital. I can’t attribute the fear/anxiety to anything in particular (like nightmares or anything), but just a general unease about going to bed at night. Really not sure where it came from… I can nap easily during the day, but there’s something about going to bed at night that has me anxious. weird.